# SDR SWIA200719070

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 9,545 hours, 8,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Brake Xducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BRAKE TRANSDUCER BRACKET IS CRACKED, FOUND AT C-CHECK.  REPLACED LEFT WHEEL BRAKE PRESSURE TRANSDUCER BRACKET IAW CRJ200 SRM 51-42-06.
